It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Bill on April 10, 2000 at 14:33:52:

I am on day 6 off of a 6-8 a day vicodin ES habit.Still feel bad,no energy,etc, but am feeling really depressed,(my computer business is not going good,businesss & personal money problems,etc),and i was just wondering if this was a common withdrawl symptom,because when i had the vic's i felt great,had plenty of energy,and just dealt with the money,& business problems & went on with everyday life.So, should i go see a doctor for depression?,or am i just tripping out because of the withdrawls?
Any help would be appreciated,thanks, Bill

Follow Ups

All times are GMT -7. The time now is 03:36 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!